Some remarks on mappings satisfying cyclical contractive conditions

Zaid Mohammed Fadail, Abd. Ghafur Ahmad, Stojan Radenović, Miloje Rajović

Research output: Contribution to journalArticle

Abstract

In this paper, we consider, discuss and complement fixed points results for mappings satisfying cyclical contractive conditions established by W. A. Kirk et al. [W. A. Kirk, P. S. Srinivasan, P. Veeramani, Fixed points for mappings satisfying cyclical contractive conditions, Fixed Point Theory, Volume 4, No. 1, 2003, 79-89]. By using our new Lemma we get much shorter and nicer proofs of some results with the new concept of mappings.

Original languageEnglish
Pages (from-to)1639-1644
Number of pages6
JournalInternational Journal of Mathematical Analysis
Volume9
Issue number33-36
DOIs
Publication statusPublished - 2015

Fingerprint

Fixed point
Fixed Point Theory
Lemma
Complement
Concepts

Keywords

  • Caristi's type theorem
  • Cyclic type contractions
  • Edelstein's theorem
  • Fixed point theorem; Geraghty's type theorem; Boyd-Wong theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Some remarks on mappings satisfying cyclical contractive conditions. / Fadail, Zaid Mohammed; Ahmad, Abd. Ghafur; Radenović, Stojan; Rajović, Miloje.

In: International Journal of Mathematical Analysis, Vol. 9, No. 33-36, 2015, p. 1639-1644.

Research output: Contribution to journalArticle

Fadail, Zaid Mohammed ; Ahmad, Abd. Ghafur ; Radenović, Stojan ; Rajović, Miloje. / Some remarks on mappings satisfying cyclical contractive conditions. In: International Journal of Mathematical Analysis. 2015 ; Vol. 9, No. 33-36. pp. 1639-1644.
@article{3d8a217f7ed74495beb6a5966d94a149,
title = "Some remarks on mappings satisfying cyclical contractive conditions",
abstract = "In this paper, we consider, discuss and complement fixed points results for mappings satisfying cyclical contractive conditions established by W. A. Kirk et al. [W. A. Kirk, P. S. Srinivasan, P. Veeramani, Fixed points for mappings satisfying cyclical contractive conditions, Fixed Point Theory, Volume 4, No. 1, 2003, 79-89]. By using our new Lemma we get much shorter and nicer proofs of some results with the new concept of mappings.",
keywords = "Caristi's type theorem, Cyclic type contractions, Edelstein's theorem, Fixed point theorem; Geraghty's type theorem; Boyd-Wong theorem",
author = "Fadail, {Zaid Mohammed} and Ahmad, {Abd. Ghafur} and Stojan Radenović and Miloje Rajović",
year = "2015",
doi = "10.12988/ijma.2015.5363",
language = "English",
volume = "9",
pages = "1639--1644",
journal = "International Journal of Mathematical Analysis",
issn = "1312-8876",
publisher = "Hikari Ltd.",
number = "33-36",

}

TY - JOUR

T1 - Some remarks on mappings satisfying cyclical contractive conditions

AU - Fadail, Zaid Mohammed

AU - Ahmad, Abd. Ghafur

AU - Radenović, Stojan

AU - Rajović, Miloje

PY - 2015

Y1 - 2015

N2 - In this paper, we consider, discuss and complement fixed points results for mappings satisfying cyclical contractive conditions established by W. A. Kirk et al. [W. A. Kirk, P. S. Srinivasan, P. Veeramani, Fixed points for mappings satisfying cyclical contractive conditions, Fixed Point Theory, Volume 4, No. 1, 2003, 79-89]. By using our new Lemma we get much shorter and nicer proofs of some results with the new concept of mappings.

AB - In this paper, we consider, discuss and complement fixed points results for mappings satisfying cyclical contractive conditions established by W. A. Kirk et al. [W. A. Kirk, P. S. Srinivasan, P. Veeramani, Fixed points for mappings satisfying cyclical contractive conditions, Fixed Point Theory, Volume 4, No. 1, 2003, 79-89]. By using our new Lemma we get much shorter and nicer proofs of some results with the new concept of mappings.

KW - Caristi's type theorem

KW - Cyclic type contractions

KW - Edelstein's theorem

KW - Fixed point theorem; Geraghty's type theorem; Boyd-Wong theorem

UR - http://www.scopus.com/inward/record.url?scp=84938403631&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84938403631&partnerID=8YFLogxK

U2 - 10.12988/ijma.2015.5363

DO - 10.12988/ijma.2015.5363

M3 - Article

AN - SCOPUS:84938403631

VL - 9

SP - 1639

EP - 1644

JO - International Journal of Mathematical Analysis

JF - International Journal of Mathematical Analysis

SN - 1312-8876

IS - 33-36

ER -